Approximation of $1/x$ by Polynomials on $[-1,-a]\cup[a,1]$
Matematičeskie zametki, Tome 81 (2007) no. 3, pp. 472-473
Cet article a éte moissonné depuis la source Math-Net.Ru
Mots-clés :
polynomial approximation
Keywords: extremal polynomial, polynomial of least deviation, uniform metric.
Keywords: extremal polynomial, polynomial of least deviation, uniform metric.
@article{MZM_2007_81_3_a14,
author = {I. A. Privalov},
title = {Approximation of $1/x$ by {Polynomials} on $[-1,-a]\cup[a,1]$},
journal = {Matemati\v{c}eskie zametki},
pages = {472--473},
year = {2007},
volume = {81},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2007_81_3_a14/}
}
I. A. Privalov. Approximation of $1/x$ by Polynomials on $[-1,-a]\cup[a,1]$. Matematičeskie zametki, Tome 81 (2007) no. 3, pp. 472-473. http://geodesic.mathdoc.fr/item/MZM_2007_81_3_a14/